# SDR 98ZZZX4650

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30PC
- Make and model: Gulstm 560
- Aircraft serial: 5600090
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Part number: NAS464P4A10
- Condition: Broken
- Location: Nlg Door
- Part time: 5,223 hours
- Component: 55421028
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TORQUE TUBE, NLG DOORS, ATTACH BOLT, RT SIDE, BROKE IN-FLIGHT CAUSING NLG DOORS TO OPEN.  CREW DIVERTED TO VALDOSTA, GA.  EITHER BOLT IS TOO LONG OR NO WASHER WAS INSTALLED AT FACTORY.  SUBMITTER RECOMMENDED CHECK P/N ON BOLT AND INSURE WASHER IS PRESENT.  BOLT APPEARED TO BE CRACKED BEFORE IT BROKE.  RUST WAS NOTICED AT BRAKE.
